@article{(Open Science Index):https://publications.waset.org/pdf/13,
	  title     = {Induced Acyclic Path Decomposition in Graphs},
	  author    = {Abraham V. M. and  I. Sahul Hamid},
	  country	= {},
	  institution	= {},
	  abstract     = {A decomposition of a graph G is a collection ψ of
graphs H1,H2, . . . , Hr of G such that every edge of G belongs
to exactly one Hi. If each Hi is either an induced path in G,
then ψ is called an induced acyclic path decomposition of G and
if each Hi is a (induced) cycle in G then ψ is called a (induced)
cycle decomposition of G. The minimum cardinality of an induced
acyclic path decomposition of G is called the induced acyclic path
decomposition number of G and is denoted by ¤Çia(G). Similarly
the cyclic decomposition number ¤Çc(G) is defined. In this paper we
begin an investigation of these parameters.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {109 - 112},
	  ee        = {https://publications.waset.org/pdf/13},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},